Alert archive / Michigan / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 21, NWS Detroit, MI

April 22, 2006Lenawee County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Apr 22, 2006, 9:06 PM EDT for Lenawee County, Michigan. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2006, 9:06 PM EDT (01:06 UTC)
Expired
Apr 22, 2006, 9:43 PM EDT
In force
37 min
Issued by
NWS Detroit, MI
Area
Counties, with a storm outline in the text

County Lenawee County, MI

The radar

The Detroit radar (KDTX), 102 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 9:21 PM EDTHAIL 0.75Jasper, MIHAIL REPORTED BETWEEN MORENCI AND FAIRFIELD
Apr 22, 9:30 PM EDTHAIL 0.75Blissfield, MI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 1.1 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2006-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2006-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
111 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1672 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDTX 230106
SVRDTX
MIC091-230145-
/O.NEW.KDTX.SV.W.0021.060423T0106Z-060423T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
906 PM EDT SAT APR 22 2006

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LENAWEE COUNTY IN SOUTHEAST MICHIGAN

* UNTIL 945 PM EDT

* AT 902 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING  UP TO ONE INCH
  IN DIAMETER HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM ADRIAN TO 12 MILES        
  SOUTH OF ADRIAN...AND MOVING EAST AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  TECUMSEH BY 920 PM EDT...
  BLISSFIELD BY 925 PM EDT...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 4196 8422 4172 8421 4172 8379 4208 8380

$$

SC /
2 follow-up statements
000 
WWUS53 KDTX 230127
SVSDTX
MIC091-230145-
/O.CON.KDTX.SV.W.0021.000000T0000Z-060423T0145Z/

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
926 PM EDT SAT APR 22 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR LENAWEE COUNTY...

AT 923 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH IN DIAMETER 
HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR 
BLISSFIELD...OR ABOUT 9 MILES SOUTHEAST OF ADRIAN....MOVING EAST AT 
35 MPH.

AT 921 PM ...A TRAINED WEATHER SPOTTER REPORTED THREE QUARTER INCH 
HAIL NEAR MORENCI AND FAIRFIELD IN SOUTHERN LENAWEE COUNTY.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 4196 8422 4172 8421 4172 8379 4208 8380

$$

WAG
000 
WWUS53 KDTX 230143
SVSDTX
MIC091-230152-
/O.CAN.KDTX.SV.W.0021.000000T0000Z-060423T0145Z/

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
942 PM EDT SAT APR 22 2006

...THE SEVERE THUNDERSTORM WARNING FOR LENAWEE COUNTY IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS EXITED THE COUNTY. 
THUS THE WARNING HAS BEEN CANCELLED.

AT 930 PM EDT ...THE PUBLIC REPORTED THREE QUARTER INCH HAIL IN 
BLISSFIELD. THIS STORM HAS MOVED EAST OUT OF LENAWEE COUNTY. 

STAY TUNED TO NOAA WEATHER RADIO...LOCAL RADIO...TELEVISION...OR
CABLE TELEVISION FOR THE LATEST UPDATES.

LAT...LON 4196 8422 4172 8421 4172 8379 4208 8380

$$

WAG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 7:14 PM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, Apr 22, 7:14 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
714 PM EDT SAT APR 22 2006

.AVIATION...

THE UPPER LOW CURRENTLY OVER LAKE MICHIGAN WILL MOVE ACROSS THE
CENTRAL PART OF THE STATE TONIGHT INTO SUNDAY MORNING. A MID LEVEL
DRY SLOT IS MOVING INTO THE AREA FROM THE WEST. THIS ALONG WITH
THE LOSS OF DAYTIME HEATING WILL BRING A GRADUAL END TO THE
SHOWERS AND SCATTERED THUNDERSTORMS ACROSS THE AREA OVER THE NEXT
COUPLE OF HOURS. A SHORT WAVE ROUNDING THE BASE OF THE UPPER LOW
ALONG WITH DEEP MOISTURE ADVECTION WILL FILTER INTO SE MICHIGAN
FROM THE NORTHWEST AFTER 09Z. MODEL SOUNDINGS ARE SUPPORTIVE OF
MVFR CEILINGS AROUND FNT AND MBS WITH THIS MOISTURE ADVECTION SUN
MORNING. THE MOISTURE WILL ARRIVE A LITTLE LATER AROUND DETROIT.
ONSET OF DAYTIME HEATING MAY JUST KEEP CEILINGS VFR IN THE DETROIT
AREA. SINCE SURFACE DEWPOINTS HAVE RISEN INTO THE MID 40S...FOG
MAY DEVELOP ACROSS THE AREA OVERNIGHT...MORE LIKELY AROUND FNT AND
MBS.

&&

.PREV DISCUSSION...ISSUED 342 PM EDT SAT APR 22 2006

SHORT TERM...TONIGHT AND SUNDAY

WE CONTINUE TO MONITOR CONVECTIVE POTENTIAL FOR LATE THIS AFTERNOON
AND THIS EVENING. SURFACE ANALYSIS SUGGESTS THE LIMITING FACTOR IS
DEWPOINT, WHICH IS STRUGGLING TO MAKE IT BACK INTO THE 40S SOUTH OF
I 69. THERE HAS BEEN SOME RECOVERY IN THE TRI CITIES DOWN TO ABOUT
FLINT WITH SOME LOWER TO MID 40S SHOWING UP IN THE OBS. THIS HAS
BEEN SUFFICIENT FOR A FEW STRONG STORMS IN NORTHERN AND WESTERN
LOWER AS THE UPPER COLD POOL MOVES OVERHEAD. WE STILL EXPECT
NUMEROUS SHOWER COVERAGE WITH SCATTERED STORMS IN SE MICHIGAN DURING
THE LATE AFTERNOON AND THIS EVENING AS UPPER SUPPORT UNFOLDS AT PEAK
HEATING. ANY MODEST RECOVERY OF SURFACE DEWPOINT TOWARD THE MID 40S
COMBINED WITH DAYTIME HEATING AND 500 MB TEMPS DROPPING TO NEAR -25C
WILL GENERATE CAPE AROUND 800 J/KG. MID LEVEL LAPSE RATES WILL BE
RESPECTABLE WITH VERTICAL TOTALS NEAR 30C BUT MID LEVEL CAPE IS ON
THE THIN SIDE. AT THE SAME TIME, THE FREEZING LEVEL WILL BE AROUND 8
KFT, SO AT LEAST SOME PEA SIZE HAIL WILL BE POSSIBLE WITH THE BEST
STORMS AND PERHAPS EVEN TO A HALF INCH. THE STORMS WILL BE HIGH
BASED AND A FAIR AMOUNT OF NEGATIVE BUOYANCY IS INDICATED BELOW CLOUD
BASE IN OBSERVED AND FORECAST SOUNDINGS. THIS WILL RESULT IN SOME
WIND GUST POTENTIAL TO ABOUT 40 MPH IN HEAVIER PRECIP AREAS. PLAN TO
CONTINUE A MENTION ALONG THESE LINES IN OUR HWO UNTIL SUNSET TAKES
AWAY THE DIURNAL COMPONENT. IN SITUATIONS LIKE THIS, THE STRONGEST
STORMS ARE USUALLY SHORT LIVED AND MAY PULSE TO NEAR SEVERE LEVELS
BEFORE WEAKENING QUICKLY.

SHOWERS WILL LINGER AFTER SUNSET BUT WITH ONLY SCATTERED COVERAGE. A
BETTER SHOT OF MOISTURE WILL ARRIVE SUNDAY MORNING WITH ANOTHER
CIRCULATION IN THE UPPER LOW. THE TIMING AND STRENGTH OF THIS
FEATURE LOOKS GOOD IN THE MODELS COMPARED TO SATELLITE IMAGERY OVER
NW ONTARIO. THE MAJORITY OF GUIDANCE POP NUMBERS ARE JUST SHORT OF
THE LIKELY/NUMEROUS RANGE BUT THESE NUMBERS, ALONG WITH GOOD MODEL
AGREEMENT, WILL GET US INTO THAT RANGE AT LEAST FOR THE LATE MORNING
EARLY AFTERNOON. THE ASSOCIATED SURFACE TROF WILL BE COOLER WITH
LOWER CLOUDS. THUS WE ONLY EXPECT ENOUGH INSTABILITY FOR A RENEWED
ROUND OF SHOWERS WITH THE ADDED DIURNAL COMPONENT SUNDAY AFTERNOON.
NEARLY OVERCAST CONDITIONS WILL KEEP HIGH TEMPS IN THE 60S OVER THE
ENTIRE AREA.

LONG TERM...SUNDAY NIGHT THROUGH SATURDAY

LONG TERM FORECAST A LITTLE MORE DIFFICULT THIS RUN AS MODELS
DIVERGING AFTER 48 HOURS. THE NAM IS NOW TRENDING SLOWER WITH THE
COLD FRONT MONDAY NIGHT AND MORE IN LINE WITH THE PREVIOUS
GFS...WHILE THE GFS APPEARS TO BE SUFFERING FROM SOME CONVECTIVE
FEED BACK PROBLEMS IN THE OHIO VALLEY MONDAY NIGHT. AS A RESULT WILL
HAVE TO GO WITH THE NAM SOLUTION THROUGH AT LEAST 60 HOURS NOW AS
GFS APPEARS TO BE PRODUCING TO MUCH PRECIP ON TUESDAY/TUESDAY NIGHT
DUE TO DEEPER TROFINESS OVER THE CENTRAL AND EASTERN GREAT LAKES.

WILL CONTINUE WITH MENTION OF RAIN SHOWERS SUNDAY NIGHT...HOWEVER
BEST POTENTIAL WOULD BE DURING THE EVENING AS DIURNAL COMPONENT
DIMINISHES...WITH VERTICAL TOTALS STILL RUNNING IN THE MID 20S
SUNDAY AFTERNOON. MONDAY STILL LOOKS DRY WITH SHORT WAVE RIDGE
RUNNING THROUGH THE GREAT LAKES REGION AHEAD OF APPROACHING COLD
FRONT. WILL CONTINUE WITH CHANCE POPS FOR MONDAY NIGHT AHEAD OF COLD
FRONT BUT WILL TRIM POPS BACK UNTIL AFTER MIDNIGHT. MOISTURE STILL
LIMITED WITH COLD FRONT AS 850 MB MOISTURE TRANSPORT VECTORS
ANEMIC...HOWEVER MODELS SHOWING A NARROW RIBBON OF 850 MB THETA-E
ADVECTION AHEAD OF FRONT...GOOD LOW LEVEL CONVERGENCE AND A GOOD
SHOT OF 850-500 MB DPVA. SO WILL CONTINUE WITH CHANCE POPS AS
DYNAMICS APPEAR TO BE ENOUGH TO OVER COME LACK OF MOISTURE. NAM VERY
AGGRESSIVE WITH COLD AIR ADVECTION BEHIND THE FRONT DROPPING 1000-850
MB THICKNESS TO BELOW 1300M ACROSS THE NORTHERN PORTION OF THE CWA
BY 12Z. AT THIS TIME WILL NOT MENTION A RAIN SNOW MIX THOUGH AS
FRONT MOVING THOUGH LATE DURING THE OVERNIGHT HOURS...TREND HAS BEEN
SLOWER WITH THE COLD FRONT...MOISTURE IS SHALLOW RESULTING IN
LIMITED OR NOW ICE NUCLEATION AND BOUNDARY LAYER TEMPS STILL LOOK TO
WARM BELOW 1500 FEET. STRONG SUBSIDENCE BEHIND THE FRONT...LOW
INVERSION HEIGHTS AND LOW LEVEL FLOW QUICKLY BECOMING ANTICYCLONIC
BEHIND THE FRONT WILL SEVERELY LIMIT ANY PRECIP BEHIND THE
FRONT...EVEN THOUGH AIR WILL BE UNSTABLE OVER THE LAKES. SO WILL
SCOUR PCPN OUT OF THE FAR SOUTHEAST BY NOON TUESDAY.

GFS AND ECMWF SIMILAR IN THE WEDNESDAY THROUGH MONDAY SOLUTIONS WITH
THE GFS SHOWING MORE TROF AMPLITUDE OVER THE GREAT LAKES AND
NORTHEASTERN U.S. THIS MAY STILL BE RESIDUAL AFFECTS OF THE
CONVECTIVE FEEDBACK PROBLEM IN THE GFS...SO WILL TREND TOWARD A MORE
OPTIMISTIC SKY COVER WEDNESDAY THROUGH FRIDAY WITH A SLOW MODERATING
TREND AS EVEN THE GFS EVENTUALLY BECOMES A LITTLE MORE ZONAL OVER
THE GREAT LAKES REGION. MEDIUM RANGE MODELS STILL IN AGREEMENT WITH
SHORT WAVE TROF APPROACHING THE GREAT LAKES FRIDAY NIGHT INTO
SATURDAY...HOWEVER TIMING IS A LITTLE SLOW IN THE 12Z GFS SOLUTION.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&

AVIATION...CONSIDINE
SHORT TERM...BT
LONG TERM....GSS

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Apr 22, 4:23 PM EDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
423 PM EDT SAT APR 22 2006

MIZ047>049-053>055-060>062-231200-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
423 PM EDT SAT APR 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SAGINAW AND GENESEE
VALLEY AND FOR THE TUMB.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH 8 PM. THE STRONGEST
STORMS WILL APPROACH SEVERE LIMITS AND BE CAPABLE OF PRODUCING
HAIL TO AROUND ONE HALF INCH IN DIAMETER AND WIND GUSTS TO 45
MPH...AS THEY MOVE FROM WEST TO EAST AROUND 25 MPH. THE BEST
CHANCE OF THUNDERSTORMS WILL BE THROUGH 8 PM...DIMINISHING AFTER
SUNSET.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT PLANNED THIS AFTERNOON AND
TONIGHT...HOWEVER SPOTTER REPORTS OF HAIL AND WIND GUSTS ARE
ENCOURAGED.

MIZ063-068>070-075-076-082-083-231200-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
423 PM EDT SAT APR 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH 8 PM. THE STRONGEST
STORMS WILL BE CAPABLE OF PRODUCING PEA SIZE HAIL AND WIND GUSTS TO
40 MPH...AS THEY MOVE FROM WEST TO EAST AROUND 25 MPH. THE BEST
CHANCE OF THUNDERSTORMS WILL BE THROUGH 8 PM...DIMINISHING AFTER
SUNSET.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT PLANNED THIS AFTERNOON AND TONIGHT.

LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-231200-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI-
423 PM EDT SAT APR 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN
WATERS OF LAKE ERIE AND LAKE HURON.

.DAY ONE... LATE THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH 8 PM. THE STRONGEST
STORMS WILL BE CAPABLE OF PRODUCING PEA SIZE HAIL AND WIND GUSTS TO
40 MPH...AS THEY MOVE FROM WEST TO EAST AROUND 25 MPH. THE BEST
CHANCE OF THUNDERSTORMS WILL BE THROUGH 8 PM...DIMINISHING AFTER
SUNSET.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NO PLANNED THIS AFTERNOON AND TONIGHT.

GSS

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

In the hours before

Local storm report, Apr 22, 8:54 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
854 PM EDT SAT APR 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     HAIL             ANN ARBOR               42.28N 83.73W
04/22/2006  E0.75 INCH       WASHTENAW          MI   TRAINED SPOTTER

&&

BNASH

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 8:28 PM EDTSpecial Marine WarningDTX2 hr
Apr 22, 9:14 PM EDTSevere Thunderstorm WarningDTXShiawassee46 min
Apr 22, 9:22 PM EDTSevere Thunderstorm WarningDTXGenesee68 min
Apr 22, 9:32 PM EDTSevere Thunderstorm WarningDTXMonroe43 min
Apr 22, 10:16 PM EDTSevere Thunderstorm WarningDTXMonroe23 min
Apr 22, 10:22 PM EDTSevere Thunderstorm WarningDTXSaginaw38 min
Apr 22, 10:29 PM EDTSpecial Marine WarningDTX34 min
Apr 22, 10:51 PM EDTSevere Thunderstorm WarningDTXTuscola43 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.